American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B85) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Davy Ho-Yuen Chan and Kevin G. Hare. A multi-dimensional analogue of Cobham's theorem for fractals. Proc. Amer. Math. Soc. 142 (2014) 449-456.
Abstract, references, and article information   
View Article: PDF

[2] César R. de Oliveira and Marcus V. Lima. Singular continuous spectrum for a class of nonprimitive substitution Schrödinger operators. Proc. Amer. Math. Soc. 130 (2002) 145-156. MR 1855631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jean-Paul Allouche and Dinesh S. Thakur. Automata and transcendence of the Tate period in finite characteristic. Proc. Amer. Math. Soc. 127 (1999) 1309-1312. MR 1476112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1